# SDR YENA2022110701095

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271N
- Aircraft serial: 09016
- Aircraft time: 8,304 hours, 2,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 69973101
- Part serial: 69973M8267
- Condition: Deployed
- Location: 7691mm
- Part time: 2,720 hours, 781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8384, LIM-FLL. 'L3 DOOR SLIDE INADVERTENTLY DEPLOYED; REMOVED AND REPLACED L3 ESCAPE SLIDE ASSY REF AMM 25-62-47.'
